# SDR ZZDA2009236

- Difficulty date: September 10, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER PAN REPAIR.  ACCOMPLISHED REPAIR.
